MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TRU-CUT; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. TRU-CUT; INSTRUMENT, BIOPSY
Model Number 10884450443047
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of abdominal pain and cholelithiasis.Surgical procedure was robotically assisted cholecystectomy with liver biopsy and robotically assisted hernia repair with mesh.The tru-cut biopsy needle would not cut.Another product used, no known harm to patient.

Brand Name
TRU-CUT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key11222426
Report Number11222426
Device Sequence Number14587007
Product Code KNW
UDI-Device Identifier00884450443040
UDI-Public(01)00884450443040(17)230830(10)1873944
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/14/2021
Report Date (Section F) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450443047
Device Catalogue Number2N2704X/B
Device Lot Number1873944
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2021
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA01/14/2021